# SDR 20001114SH026

- Difficulty date: October 15, 1999
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N628AJ
- Make and model: Airbus A320-214
- Aircraft serial: 628
- System (JASC): 2720 · Rudder Control System
- Part: Limit Switch
- Condition: Malfunctioned
- Location: Rudder
- Part time: 6,472 hours, 4,146 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MIA/KIN - FLT JM 020 - PRIOR TO DEPARTURE, FLIGHT CREW REPORTED A RUDDER TRAVEL LIMIT 2 LIGHT ON ECAM.  DURING MAINTENANCE INVESTIGATION, NR 2 RUDDER TRAVEL LIMITATION UNIT 4CC WAS FOUND TO BE AT FAULT.  THE UNIT WAS CHANGED, THE SYSTEM WAS OPERATIONALLY CHECKED IAW MM 27-23-41-400-001 AND FOUND SERVICEABLE.  (X)
